# SDR AALA201704229001

- Difficulty date: April 16, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 7,978 hours, 2,520 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FORWARD CARGO PANEL 131HF DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-22-14. R&R IAW AMM 53-22-14.
